Alert archive / Washington / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS Spokane, WA

August 9, 2013Chelan County, Washington

NWS Spokane, WA issued this flash flood warning at Aug 9, 2013, 11:45 PM PDT for Chelan County, Washington. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2013, 11:45 PM PDT (06:45 UTC)
Expired
Aug 10, 2013, 1:45 AM PDT
In force
2 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
None

County Chelan County, WA

The radar

The Seattle radar (KATX), 180 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 6.8 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2013-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2013-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
899 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
2684 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WGUS56 KOTX 100645
FFWOTX
WAC007-100845-
/O.NEW.KOTX.FF.W.0011.130810T0645Z-130810T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
1145 PM PDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CHELAN COUNTY IN NORTH CENTRAL WASHINGTON...
  THIS INCLUDES THE CITY OF WENATCHEE...

* UNTIL 145 AM PDT

* AT 1142 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STUMP
  CAMPGROUND...POISON CANYON BURN SCAR...CANYON BURN SCAR...PEAVINE
  CANYON BURN SCAR AND MONITOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE AFFECTED AREAS ARE THE PEAVINE CANYON FIRE BURN SCARS IN THE 
MISSION CREEK DRAINAGE ABOVE CASHMERE AND THE CANYON FIRE BURN SCARS 
IN NUMBER 1 AND NUMBER 2 CANYONS ABOVE WENATCHEE.
HIGH INTENSITY RAINFALL ON THE BURNED AREAS MAY CAUSE DANGEROUS 
FLASH FLOODING AND DEBRIS FLOWS. RESIDENTS AND MOTORISTS IN AND 
BELOW THE PEAVINE CANYON FIRE BURN SCARS...INCLUDING THOSE THAT LIVE 
ALONG MISSION CREEK FROM THE BURN SCAR TO THE WENATCHEE 
RIVER...SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND 
PROPERTY.



&&

LAT...LON 4754 12058 4748 12034 4746 12031 4740 12029
      4738 12022 4736 12020 4727 12037 4735 12059

$$

KELCH
2 follow-up statements
273 
WGUS76 KOTX 100809
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
109 AM PDT SAT AUG 10 2013

WAC007-100845-
/O.CON.KOTX.FF.W.0011.000000T0000Z-130810T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN WA-
109 AM PDT SAT AUG 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM PDT FOR SOUTH
CENTRAL CHELAN COUNTY...

AT 1248 AM PDT...LOCAL LAW ENFORCEMENT OFFICIALS DID NOT REPORT ANY 
FLOODING ISSUES IN OR NEAR BURN SCARS...NOR WITH ANY PART OF 
SOUTHERN CHELAN COUNTY. THOUGH THE BAND OF HEAVY SHOWERS AND 
THUNDERSTORMS THAT PROMPTED THE FLASH FLOOD WARNING HAS MOVED WEST 
OF A LINE FROM PLAIN TO LEAVENWORTH...NEW THUNDERSTORMS CONTINUE TO 
REDEVELOP ON THE RIDGES BETWEEN WENATCHEE AND ELLENSBURG. WE'LL KEEP 
THE FLASH FLOOD WARNING IN EFFECT FOR THE TIME BEING BECAUSE OF 
THESE REDEVELOPING SHOWERS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STUMP   
CAMPGROUND...POISON CANYON BURN SCAR...CANYON BURN SCAR...PEAVINE   
CANYON BURN SCAR AND MONITOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPOKANE.

&&

LAT...LON 4754 12058 4748 12034 4746 12031 4740 12029
      4738 12022 4736 12020 4727 12037 4735 12059

$$
121 
WGUS76 KOTX 100856
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
156 AM PDT SAT AUG 10 2013

WAC007-100903-
/O.EXP.KOTX.FF.W.0011.000000T0000Z-130810T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN WA-
156 AM PDT SAT AUG 10 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL CHELAN
COUNTY...

THE FLASH FLOOD WARNING WAS ALLOWED TO EXPIRE. THERE STILL REMAINS A 
LOCALIZED FLOOD THREAT ON STEEP TERRAIN AND ON ANY OF THE MANY 
RECENT BURN SCARS. THE THREAT HOWEVER DOES NOT LOOK HIGH ENOUGH TO 
KEEP THE FLASH FLOOD WARNING IN EFFECT. 

THROUGH 245 AM...CLUSTERS OF THUNDERSTORMS WILL MOVE WEST OUT OF 
WENATCHEE AND INTO THE EAST SLOPES OF THE CASCADES. EXPECT HEAVY
DOWNPOURS...WITH THE MOST INTENSE RAIN RATES UP TO ONE INCH PER
HOUR ACROSS CHELAN COUNTY SOUTH OF LAKE CHELAN.

LAT...LON 4754 12058 4748 12034 4746 12031 4740 12029
      4738 12022 4736 12020 4727 12037 4735 12059

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 10:02 PM PDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 9, 10:02 PM PDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1002 PM PDT Fri Aug 9 2013

.SYNOPSIS...
An active thunderstorm period is expected this weekend into
Monday, as a low pressure system sends several disturbances into
the area. This pattern will likely lead to abundant lightning
strikes as well as the potential for heavy rains...especially near
the Cascades. A drying trend will then occur for the middle of
next week as high pressure moves over the region.

&&

.DISCUSSION...
Evening update: active storms continue over some parts of the
CWA, though as a whole it has not been affecting large parts of
the Inland Northwest. Several items being watched. First, an
area of showers and thunderstorms around the central Panhandle is
lifting north-northwest, creeping into toward Kootenai and
southeast Spokane county at this hour. Some of this has been
robust, pulsing up and down with rather heavy downpours indicated
by radar and impressive radar rain rates. Models are not handling
this well...at least in terms of generating precipitation. However
a mid-level disturbance tracking north continues to come into some
instability. This and, of course, radar extrapolation suggest
these will continue their track and come across portions the
Spokane/C'dA metro, especially eastern Spokane county. However
they may not maintain their strength as they move off the higher
terrain of the Panhandle. So this will continue to be monitored
for intensity and coverage. The threat will continue to spread
north into the northeast Washington/northern Panhandle mountains
through the night.

PoPs were adjusted to include the above threats and to increase
cloud cover.

A second area of precipitation is expected continue to move up the
Cascades and expand across portions of the western Basin and
Wenatchee area through the night. Models have been handling this
better. The Cascades and nearby locations will remain an area of
concern, in terms of precipitation and possible flooding
(especially in the steep terrain and burn scar areas).

Lastly there is a modest outflow boundary coming across the lower
Columbia Basin, spread east-northeast. It is expected to weak, but
there is some slight threat it could either pop a few isolated
stray showers back toward the Blues/Palouse/L-C Valley later this
evening or at least bring some gusty winds. Either way, the main
threat of showers in southeast WA toward the Camas Prairie will
generally be on the wane...save for that outside threat.

Wave will continue to pivot around the parent low through the
weekend keeping modest shower and thunderstorm chances alive. The
next best threat after tonight (outside of the continuing chances
near the Cascades) comes late Saturday into Saturday night. /J.
Cote'

&&

.AVIATION...
06Z TAFS: Primarily VFR conditions over the next 24 hours.
However a threat of thunderstorms pushes in. The threat wanes from
the KPUW/KLWS area this evening, but continues to expand over
remaining TAF sites through at least the early overnight and
possibly through early Saturday morning. A brief lull is expected
during the late morning/early afternoon Saturday near TAF sites,
before another thunder threat returns Saturday night. he threat
comes to the remaining TAF sites, including KGEG to KMWH to KEAT
toward 04-06z. When storms come through, some may be strong, with
locally heavy rain that may briefly reduce visibilities to MVFR
conditions, as well as gusty/erratic winds. /J. Cote'

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        66  91  65  87  64  88 /  20  20  50  20  20  20
Coeur d'Alene  61  90  60  88  58  87 /  20  20  50  20  20  30
Pullman        56  89  55  86  52  86 /  20  20  40  20  20  20
Lewiston       66  96  65  93  64  93 /  20  20  40  20  20  20
Colville       57  93  57  92  56  92 /  20  20  40  50  40  40
Sandpoint      57  88  55  87  54  86 /  10  20  50  30  30  30
Kellogg        59  88  58  87  57  87 /  20  20  50  40  50  40
Moses Lake     65  95  64  93  61  92 /  30  20  40  20  20  10
Wenatchee      70  94  69  92  67  92 /  40  40  50  40  20  10
Omak           66  96  64  93  62  92 /  20  30  40  60  30  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Red Flag Warning until 11 PM PDT Sunday for East Washington
     Central Cascade Mountains (Zone 682)-East Washington
     Central Cascade Valleys (Zone 677)-East Washington North
     Cascades (Zone 685)-East Washington Northern Columbia Basin
     (Zone 673)-East Washington Okanogan/Methow Valleys (Zone
     684)-East Washington Palouse and Spokane Area (Zone 674)-
     East Washington South Central Cascade Mountains (Zone 680)-
     East Washington South Central Cascade Valleys (Zone 676).

     Flash Flood Watch from Saturday morning through Sunday evening
     for East Slopes Northern Cascades-Waterville Plateau-
     Wenatchee Area.

&&
Hazardous weather outlook, Aug 9, 6:30 AM PDT, 17 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
630 AM PDT FRI AUG 9 2013

IDZ003-026-027-WAZ031>036-043-044-101330-
IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU-
630 AM PDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH
CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER
EASTERN WASHINGTON AND NORTH CENTRAL IDAHO. SOME STORMS MAY
PRODUCE STRONG GUSTY WINDS. IN GENERAL...THUNDERSTORMS MAY START
OUT QUITE DRY THIS AFTERNOON BUT AS THE LIGHTNING ACTIVITY
INCREASES THEY ARE EXPECTED TO BECOME PROGRESSIVELY WETTER. THE
LIGHTNING ACTIVITY COULD HEIGHTEN POTENTIAL FOR NEW WILDFIRE
STARTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY...BECOMING
PROGRESSIVELY WETTER SATURDAY AND SUNDAY. SOME STORMS MAY PRODUCE
STRONG GUSTY WINDS. THE CONTINUED LIGHTNING ACTIVITY COULD
HEIGHTEN THE POTENTIAL FOR SOME NEW WILDFIRE STARTS.

IDZ001-002-004-WAZ037-038-101330-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
630 AM PDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER
EASTERN WASHINGTON AND NORTHERN IDAHO. SOME STORMS MAY PRODUCE
STRONG GUSTY WINDS. IN GENERAL...THUNDERSTORMS WILL BE WET...BUT
THE INCREASE IN LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL
FOR SOME NEW WILDFIRE STARTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH MONDAY OVER EASTERN
WASHINGTON AND NORTHERN IDAHO. SOME STORMS MAY PRODUCE STRONG
GUSTY WINDS. IN GENERAL...THUNDERSTORMS WILL BE WET...BUT THE
INCREASE IN LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR
SOME NEW WILDFIRE STARTS.

WAZ041-042-101330-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
630 AM PDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER
NORTH CENTRAL WASHINGTON. SOME THUNDERSTORMS MAY PRODUCE STRONG
GUSTY WINDS. IN GENERAL...THUNDERSTORMS MAY START OUT QUITE DRY
THIS AFTERNOON BUT AS THE LIGHTNING ACTIVITY INCREASES THEY ARE
EXPECTED TO BECOME PROGRESSIVELY WETTER. THE LIGHTNING ACTIVITY
COULD HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY...BECOMING
PROGRESSIVELY WETTER SATURDAY AND SUNDAY. THUNDERSTORMS MAY
PRODUCE STRONG GUSTY WINDS. FLASH FLOODING WITH MUDSLIDES AND
DEBRIS FLOWS WILL BE POSSIBLE OVER RECENT BURN SCARS.

In the hours before

Special weather statement, Aug 9, 8:13 PM PDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
813 PM PDT FRI AUG 9 2013

IDZ003-004-100415-
LATAH ID-
813 PM PDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN LATAH COUNTY IN THE PANHANDLE OF IDAHO

UNTIL 915 PM PDT

AT 808 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF KENDRICK..MOVING NORTHWEST AT 5
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. WATCH FOR REDUCTIONS
IN VISIBILITY AS WELL AS POSSIBLE PONDING OF WATER ON ROADS FROM
THE HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   DEARY...
   TROY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4661 11670 4667 11676 4683 11688 4700 11659
      4665 11644 4663 11659 4663 11662 4659 11668
      4659 11670
TIME...MOT...LOC 0312Z 145DEG 5KT 4670 11665

JCOTE
Special weather statement, Aug 9, 8:57 PM PDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
857 PM PDT FRI AUG 9 2013

IDZ004-100500-
BENEWAH ID-KOOTENAI ID-
857 PM PDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME SOUTHEASTERN KOOTENAI COUNTY IN THE PANHANDLE OF IDAHO
  NORTHEASTERN BENEWAH COUNTY IN THE PANHANDLE OF IDAHO

UNTIL 1000 PM PDT

AT 855 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ST. MARIES..MOVING NORTHWEST
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. HEAVY RAIN MAY
ALSO PRODUCE PONDING OF WATER ON ROADS AND LOW-LYING AREAS.

LOCATIONS IMPACTED INCLUDE...
   ST. MARIES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4723 11636 4717 11646 4731 11664 4737 11664
      4738 11663 4742 11648
TIME...MOT...LOC 0357Z 150DEG 13KT 4724 11646

JCOTE
Special weather statement, Aug 9, 9:57 PM PDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
957 PM PDT FRI AUG 9 2013

WAZ031>033-035-100530-
WHITMAN WA-GARFIELD WA-ADAMS WA-
957 PM PDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ADAMS COUNTY IN EAST CENTRAL WASHINGTON
  SOUTHWESTERN WHITMAN COUNTY IN EASTERN WASHINGTON
  NORTHWESTERN GARFIELD COUNTY IN SOUTHEAST WASHINGTON

UNTIL 1030 PM PDT

AROUND 935 PM PDT...A LINE OF VERY GUSTY WINDS AROUND THE TRI-CITIES
AREA PRODUCED GUSTS AROUND 45 MPH. THIS LINE IS HEADED NORTHEAST
TOWARD SOUTHWEST WHITMAN COUNTY AS WELL AS GARFIELD AND THE EXTREME
SOUTHEAST PART OF ADAMS COUNTY.

WE EXPECT THESE WINDS TO WEAKEN TO GUSTS OF 35 TO 45 MPH...BUT STILL
STRONG ENOUGH TO PRODUCE A THREAT TO TRAVELERS AND CAMPERS FOR
EXAMPLE.

LOCATIONS IMPACTED INCLUDE...BUT ARE NOT LIMITED TO BENGE...POMEROY
LACROSSE AND WASHTUCNA

LAT...LON 4646 11774 4648 11787 4661 11787 4658 11789
      4658 11803 4655 11817 4658 11822 4662 11821
      4673 11826 4674 11876 4707 11794 4673 11752
      4641 11746 4633 11766
TIME...MOT...LOC 0446Z 239DEG 35KT 4671 11856 4645 11822
          4622 11817

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:57 PM PDTSpecial Weather StatementOTXGarfield33 min

Nearby

Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.